Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at May 30, 2003, 4:17 PM EDT. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2003, 4:17 PM EDT (20:17 UTC)
- Expired
- May 30, 2003, 5:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 30, 10:10 AM EDT, 6 hours 7 minutes earlier.
Area forecast discussion, May 30, 10:10 AM EDT, 6 hours 7 minutes before
AREA FORECAST DISCUSSION - UPDATE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1010 AM EDT FRI MAY 30 2003 NO MAJOR CHANGES TO PREVIOUS FCST...THE ONLY TWEEKS I MADE WAS TO UP TEMPS A BIT BASED ON SOUNDINGS AND TO REWORD MOST SRN AREAS TO MOSTLY SUNNY. RNS ---------------------------------------- PRVS TRANQUIL ACROSS MOST OF THE CWA THIS MORNING. THE EXCEPTION IS ACROSS THE SOUTHERN ZONES WHERE YESTERDAYS RAINS, LIGHT WINDS, AND CLEARING SKIES HAVE COMBINED TO PRODUCE DENSE FOG. AN ADVISORY HAS BEEN ISSUED. AFTER THE FOG DEPARTS THIS MORNING...THE DAY SHAPES UP NICELY FOR ALL. H8 TEMPS ARE FORECAST TO BE ABOUT 11 DEGREES C. THIS TRANSLATES TO NEAR 80 DEGREES F AT THE SURFACE FOR THE NORMALLY WARMER LOCALES. BOTH THE ETA AND THE GFS PICK UP ON A PASSING STRETCHED-OUT AREA OF VORTICITY TODAY. THE GFS QPF LOOKS HOT FOR SUCH A WEAK DISTURBANCE. WILL THROW A 30 POP IN FOR THIS MORNING ACROSS THE POCONOS... IGNORING THE QPF FOR THIS AFTERNOON OVER A GOOD CHUNK OF REAL ESTATE AS NVA AND A DRYING...DOWNSLOPING WIND DEVELOPS. BUFKIT SOUNDINGS SHOW A CAP FORMING AS WELL AS WARMER AIR IS ADVECTED INTO THE REGION. WILL INTRODUCE A CHANCE OF SHOWERS TO ALL THE AREA TONIGHT(AFTER MIDNIGHT) AS SOME WAA-TYPE PRECIP ENTERS INTO THE PICTURE. SATURDAY CONTINUES TO BE PAINTED WET BY THE 00Z MODELS. WILL BUMP THINGS UP TO CATEGORICAL. WE GET DRY SLOTTED ON SATURDAY NIGHT BEFORE THE BACK SIDE PRECIPITATION AFFECTS PORTIONS OF THE CWA INTO EARLY SUNDAY. ON THE MARINE SIDE OF THINGS...A HEADLINE HAS GONE OUT WITH THE 400 AM ISSUANCE FOR A POSSIBLE SCA TOMORROW FOR THE OCEAN AND LOWER BAY. FCSTID = 29 MPO 73 57 66 49 / 30 40 80 80 ABE 77 57 68 53 / 20 40 80 80 RDG 77 57 68 53 / 10 40 80 80 PHL 79 60 72 56 / 10 40 80 80 12N 73 57 66 51 / 30 40 80 80 SMQ 78 59 71 54 / 10 40 80 80 TTN 78 60 72 55 / 10 40 80 80 MIV 78 59 70 53 / 10 40 80 80 ACY 69 58 64 53 / 10 40 80 80 ILG 79 61 72 55 / 10 40 80 80 DOV 79 61 72 54 / 10 40 80 80 GED 79 61 72 53 / 10 40 80 80 ESN 78 60 71 54 / 10 40 80 80 .PHI... DE...DENSE FOG ADVISORY FOR DEZ001>004. MD...DENSE FOG ADVISORY FOR MDZ008-012-015-019-020. NJ...DENSE FOG ADVISORY FOR NJZ016-021>025. PA...NONE. MARINE...NONE. KRUZDLO
Hazardous weather outlook, May 30, 4:29 AM EDT, 11 hours 48 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-301030- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 429 AM EDT FRI MAY 30 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY A DENSE FOG ADVISORY HAS BEEN ISSUED FOR THIS MORNING FOR THE NORTHERN MARYLAND EASTERN SHORE...DELAWARE...AND PORTIONS OF SOUTHERN NEW JERSEY. PLEASE REFER TO THE DENSE FOG ADVISORY STATEMENT(WWUS71 KPHI OR PHLNPWPHI) FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KRUZDLO
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.